# SDR SWAA2020040118804

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A2781201
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E; WIGGLE PLATE CRACKED; FWD OF THE #3 FLAP TRACK / REMOVED AND REPLACED L/H WING T/E WIGGLE PLATE FWD OF #3 FLAP TRACK IAW B737-700 SRM 51-40-02-0G-0 AIPC 57-50-00-22 P/N 115A2781-201 A TAG WN 6177.
